# SDR AALA201805109025

- Difficulty date: May 8, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 15,715 hours, 3,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Key
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R-2 EMERGENCY EXIT FLIGHT ATTENDANT SEAT TOOL TO OPEN O2 DOOR MISSING. INSTALLED TOOL TO OPEN PASSENGER O2 DOOR AS REQUIRED.
